# SDR CA120924002

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) WHILE TAXIING TO TAKE-OFF POSITION, THE PILOTS OBSERVED HIGH ENGINE TEMPERATURE AND LOW OIL PRESSURE WARNING WITH AN ASSOCIATED UNUSUAL HIGH-PITCHED NOISE.  SHUTDOWN THE ENGINE AND RETURNED TO THE RAMP.  TROUBLESHOOTING ONGOING.
